# SDR CALA2013100791772

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 86,974 hours, 13,901 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CTR FCC PROBLEM, RTFL UNABLE TO ENGAGE CENTER OR RT AUTO PILOT NO EICAS MESSAGE.  TROUBLE SHOT IAW FIM 22-00-02, PREV FLIGHT FAULT, NO INFC FCC C MCDP SHOWN.  REPLACED FCC CENTER IAW MM.  MCDP GROUND TEST 1 & TEST 56 PASSED.
